The complexity of computations
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Optimal control and differential equations, Tome 211 (1995), pp. 186-202
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1995_211_a12,
author = {A. A. Karatsuba},
title = {The complexity of computations},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {186--202},
year = {1995},
volume = {211},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1995_211_a12/}
}
A. A. Karatsuba. The complexity of computations. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Optimal control and differential equations, Tome 211 (1995), pp. 186-202. http://geodesic.mathdoc.fr/item/TM_1995_211_a12/